# SDR CA960614005

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Grumav G21A
- Engine: Pwa R985AN14B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Manifold Tab
- Part number: 124568
- Condition: Broke
- Location: Rt Eng Exh
- Component: Gruman, 124568
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SINGLE TAB WHICH ATTACHES THE EXHAUST MANIFOLD TO THE EXHAUST COLLECTOR BROKE. THIS ALLOWED THE MANIFOLD TO ROTATE AND DIRECT ALL THE EXHAUST ON THE RIGHT HAND ENGINE ACCESSORY COWL. THIS DAMAGED THE REAR SECTION OF THE "HORSE COLLAR", RIGHT HAND GOVERNOR CABLE AND VARIOUS WIRES.
